THE MOTIVIC HOPE MAP SOLVES THE HOMOTOPY LIMIT PROBLEM FOR K-THEORY

Autor(en): Roendigs, Oliver 
Spitzweck, Markus 
Ostvaer, Paul Arne
Stichwörter: homotopy limit problem for (effective) K-theory; Mathematics; MODULES; Motivic Hopf map; slice filtration; SLICES
Erscheinungsdatum: 2018
Herausgeber: FIZ KARLSRUHE-LEIBNIZ-INST INFORMATIONSINFRASTRUKTUR
Journal: DOCUMENTA MATHEMATICA
Volumen: 23
Startseite: 1405
Seitenende: 1424
Zusammenfassung: 
We solve affirmatively the homotopy limit problem for (effective) K-theory over fields of finite virtual cohomological dimension. Our solution uses the motivic slice filtration and the first motivic Hopf map.
ISSN: 14310643

Show full item record

Page view(s)

2
Last Week
0
Last month
1
checked on Mar 1, 2024

Google ScholarTM

Check